# SDR AWXA0002116

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 62,463 hours, 24,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING SUPPORT AT STA 900 IS CORRODED ON THE LOWER SURFACE FROM LBL 10 TO RBL 10 (MARKED 5452651).  CUT OUT CORRODED AREA, FABRICATED REPAIR PARTS AND INSTALLED PARTS PER SRM 51-40-02 PG 1.
